Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 172, NWS Wilmington, OH

July 15, 2012Franklin County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 15, 2012, 5:17 PM EDT for Franklin County, Ohio. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2012, 5:17 PM EDT (21:17 UTC)
Expired
Jul 15, 2012, 6:00 PM EDT
In force
43 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

County Franklin County, OH

The radar

The Cincinnati radar (KILN), 105 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.3 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 710 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
710 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

773 
WUUS51 KILN 152117
SVRILN
OHC049-152200-
/O.NEW.KILN.SV.W.0172.120715T2117Z-120715T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
517 PM EDT SUN JUL 15 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FRANKLIN COUNTY IN CENTRAL OHIO...

* UNTIL 600 PM EDT.

* AT 515 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR RIVERLEA...
  MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  UPPER ARLINGTON...
  WORTHINGTON...
  COLUMBUS...
  MINERVA PARK...
  WESTERVILLE...
  GAHANNA...

IN ADDITION...RIVERLEA...HUBER RIDGE...WHITEHALL AND NEW ALBANY ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 111 AND 120...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4011 8277 3994 8281 4003 8316 4014 8312
TIME...MOT...LOC 2117Z 288DEG 15KT 4007 8306

$$
ASL
3 follow-up statements
183 
WWUS51 KILN 152123
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
523 PM EDT SUN JUL 15 2012

OHC049-152200-
/O.CON.KILN.SV.W.0172.000000T0000Z-120715T2200Z/
FRANKLIN OH-
523 PM EDT SUN JUL 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN FRANKLIN COUNTY IN CENTRAL OHIO...

AT 521 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
RIVERLEA...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
COLUMBUS...MINERVA PARK AND GAHANNA.

IN ADDITION...HUBER RIDGE...WHITEHALL AND NEW ALBANY ARE NEAR THE
PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4002 8312 4013 8305 4011 8277 3994 8281
TIME...MOT...LOC 2123Z 287DEG 24KT 4005 8300

$$
ASL
936 
WWUS51 KILN 152134
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
534 PM EDT SUN JUL 15 2012

OHC049-152200-
/O.CON.KILN.SV.W.0172.000000T0000Z-120715T2200Z/
FRANKLIN OH-
534 PM EDT SUN JUL 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN FRANKLIN COUNTY IN CENTRAL OHIO...

AT 532 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
GAHANNA...MOVING EAST AT 30 MPH.

THIS STORM WILL AFFECT EASTERN SUBURBS OF COLUMBUS...AND RURAL AREAS 
OF NORTHEASTERN FRANKLIN COUNTY...INCLUDING WHITEHALL AND NEW ALBANY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES
WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4000 8304 4012 8297 4011 8277 3994 8281
TIME...MOT...LOC 2134Z 286DEG 32KT 4003 8288

$$
ASL
613 
WWUS51 KILN 152155
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
555 PM EDT SUN JUL 15 2012

OHC049-152205-
/O.EXP.KILN.SV.W.0172.000000T0000Z-120715T2200Z/
FRANKLIN OH-
555 PM EDT SUN JUL 15 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN COUNTY
IN CENTRAL OHIO WILL EXPIRE AT 600 PM EDT...

THE THUNDERSTORM IS MOVING OUT OF THE WARNED AREA AND HAS WEAKENED 
BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL 
BE ALLOWED TO EXPIRE.

HEAVY RAIN AND MINOR FLOODING IS STILL POSSIBLE WITH THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 4000 8304 4012 8297 4011 8277 3994 8281
TIME...MOT...LOC 2155Z 286DEG 32KT 3998 8265

$$
ASL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 4:34 PM EDT, 43 minutes earlier.

Area forecast discussion, Jul 15, 4:34 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
434 PM EDT SUN JUL 15 2012

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL CONTINUE TO WORK THROUGH THE AREA
THIS EVENING KEEPING SHOWERS AND THUNDERSTORMS ACROSS THE REGION.
SHOWERS AND THUNDERSTORMS WILL STAY IN THE FORECAST FOR PARTS OF
THE AREA TO START THE WORK WEEK AS MOISTURE WORKS NORTH INTO THE
AREA.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO WORK THROUGH THE FA
THIS AFTERNOON AND INTO THE EVENING HOURS. THUNDERSTORM ACTIVITY
WILL DECREASE AFTER SUNSET ACROSS THE FA LEAVING DRY CONDITIONS
AROUND THE REGION FOR THE REMAINDER OF THE NIGHT. THERE WILL ALSO
BE A DECREASE IN CLOUD COVER AS THE NIGHT PROGRESSES HOWEVER
EXPECT MORE CLOUDS TO LINGER ACROSS SOUTHERN PORTIONS OF THE FA.
DUE TO MORE CLOUD COVER ACROSS THE SOUTH KEPT TEMPERATURES UP A
COUPLE OF DEGREES FOR OVERNIGHT LOWS. ACROSS MOST OF THE AREA WENT
CLOSE TO GUIDANCE FOR LOW TEMPERATURES WITH LOWS IN THE UPPER 60S
TO AROUND 70.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
MOISTURE WILL WORK UP INTO SOUTHERN PORTIONS OF THE FA FOR MONDAY
DURING THE DAY BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS TO
NORTHERN KENTUCKY...SOUTHERN OHIO...AND SE INDIANA. THE REST OF
THE AREA WILL REMAIN DRY ON MONDAY. WITH LESS CLOUD COVER AND
PRECIPITATION ACROSS THE AREA EXPECT TEMPERATURES TO BE SLIGHTLY
WARMER THAN SUNDAY. WENT WITH HIGHS IN THE UPPER 80S TO THE LOWER
90S WITH THE LOWEST TEMPERATURES ACROSS SOUTHERN PORTIONS OF THE
FA WHERE MORE CLOUD COVER AND PRECIPITATION WILL BE PRESENT.
PRECIPITATION WILL TAPER OFF DURING THE EVENING HOURS MONDAY NIGHT
AND HIGH PRESSURE WILL BRIEFLY WORK INTO THE AREA.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
RISING UPPER HEIGHTS AND SOUTHWEST LOW LEVEL FLOW WILL RESULT IN
TEMPERATURES AND DEW POINTS CONTINUING TO INCREASE TUESDAY WITH A
WARM AND MUGGY TUESDAY NIGHT. HAVE LEANED TOWARDS WARMER GUIDANCE
FOR TEMPERATURES BOTH PERIODS. A WEAK DISTURBANCE ROUNDING AN
UPPER RIDGE WILL COMBINED WITH PEAK HEATING COULD RESULT IN SOME
STORMS DEVELOPING TUESDAY AFTERNOON INTO THE EVENING. CHANCE OF
STORMS WILL INCREASE HEADING INTO WEDNESDAY AS A COLD FRONT MOVES
INTO THE AREA FROM THE NORTH. THE FRONT WILL SAG SOUTH WEDNESDAY
NIGHT AND THURSDAY RESULTING IN A GOOD CHANCE OF SHOWERS AND
THUNDERSTORMS NEAR AND AHEAD OF THE FRONT.

THE FRONT WILL CLEAR THE FORECAST AREA BY THURSDAY EVENING WITH HIGH
PRESSURE BUILDING IN THROUGH THE REST OF THE WEEK. THIS WILL USHER
IN LESS HUMID AIR WITH TEMPERATURES CLOSER TO NORMAL. THE HIGH WILL
MOVE OFF TO THE EAST ON SUNDAY AND THERE IS THE POSSIBILITY OF A
SYSTEM APPROACHING FROM THE NORTHWEST. BUT QUITE A BIT OF
UNCERTAINTY THAT FAR OUT IN TIME WHETHER THERE WILL MUCH OF A CHANCE
OF RAIN ON SUNDAY.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
MID LEVEL TROUGH AXIS WILL SWING ACROSS THE AREA THROUGH THIS
EVENING. THIS COMBINED WITH SOME DAYTIME HEATING WILL RESULT IN
MAINLY SCATTERED SHOWERS AND THUNDERSTORMS. AS WE LOSE THE DAYTIME
HEATING...EXPECT THE PCPN TO TAPER OFF WITH AT LEAST PARTIAL
CLEARING DEVELOPING THROUGH THE EVENING HOURS. THIS WILL LIKELY
LEAD TO SOME AREAS OF MVFR BR AND POSSIBLY SOME LOWER STRATUS LATE
TONIGHT INTO MONDAY MORNING. ANY BR/STRATUS SHOULD LIFT UP INTO A
VFR CU FIELD THROUGH THE END OF THE TAF PERIOD.

OUTLOOK...THUNDERSTORMS POSSIBLE WEDNESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...
AVIATION...JGL
Hazardous weather outlook, Jul 15, 5:31 AM EDT, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
531 AM EDT SUN JUL 15 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-160945-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
531 AM EDT SUN JUL 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 15, 3:48 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
348 PM EDT SUN JUL 15 2012

OHZ044-052-152015-
CHAMPAIGN OH-LOGAN OH-
348 PM EDT SUN JUL 15 2012

...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHERN LOGAN AND
CENTRAL CHAMPAIGN COUNTIES THROUGH 415 PM EDT...

AT 344 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
LIPPINCOTT...MOVING EAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...URBANA.

ALSO...LIPPINCOTT...CABLE...MINGO AND KENNARD ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.

LAT...LON 4026 8360 4009 8361 4013 8393 4025 8392

ASL
Special weather statement, Jul 15, 4:12 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
412 PM EDT SUN JUL 15 2012

OHZ046-152045-
DELAWARE OH-
412 PM EDT SUN JUL 15 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DELAWARE COUNTY
THROUGH 445 PM EDT...

AT 411 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LEWIS
CENTER...MOVING EAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SUNBURY.

ALSO...ALUM CREEK STATE PARK AND GALENA ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

LAT...LON 4029 8276 4013 8282 4015 8310 4029 8308

ASL
Special weather statement, Jul 15, 4:16 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
416 PM EDT SUN JUL 15 2012

OHZ061-071-152045-
MONTGOMERY OH-WARREN OH-
416 PM EDT SUN JUL 15 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN AND SOUTHEASTERN
MONTGOMERY COUNTIES THROUGH 445 PM EDT...

AT 413 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
SPRINGBORO...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WAYNESVILLE AND
CAESAR CREEK STATE PARK.

ALSO...PEKIN...LYTLE...CORWIN...CAESAR CREEK STATE PARK...MOUNT HOLLY
AND HARVEYSBURG ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3962 8427 3960 8411 3958 8411 3957 8401
      3957 8398 3944 8401 3952 8433

ASL
Special weather statement, Jul 15, 4:39 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
439 PM EDT SUN JUL 15 2012

OHZ053-054-152115-
CLARK OH-MADISON OH-
439 PM EDT SUN JUL 15 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MADISON AND SOUTHEASTERN
CLARK COUNTIES THROUGH 515 PM EDT...

AT 434 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LISBON...
MOVING EAST AT 15 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LONDON.

ALSO...BRIGHTON AND MADISON LAKE ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

LAT...LON 3993 8335 3975 8340 3981 8375 3997 8367

ASL
Special weather statement, Jul 15, 4:50 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
450 PM EDT SUN JUL 15 2012

OHZ045-046-054-055-152115-
DELAWARE OH-FRANKLIN OH-MADISON OH-UNION OH-
450 PM EDT SUN JUL 15 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN UNION...
NORTHEASTERN MADISON...NORTHERN FRANKLIN AND SOUTHERN DELAWARE
COUNTIES THROUGH 515 PM EDT...

AT 448 PM EDT...RADAR INDICATED A STRONG THUNDERSTORMS FROM PLAIN
CITY EASTWARD TO POWELL...MOVING EAST SOUTHEAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED
INCLUDE...DUBLIN...HILLIARD...UPPER
ARLINGTON...WORTHINGTON...WESTERVILLE...MINERVA
PARK...GAHANNA...COLUMBUS AND BEXLEY.

ALSO...SHAWNEE HILLS...COLUMBUS ZOO...RIVERLEA...MARBLE CLIFF...HUBER
RIDGE AND GRANDVIEW HEIGHTS ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

LAT...LON 4015 8278 3994 8291 4004 8341 4020 8339

ASL
Special weather statement, Jul 15, 5:13 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
513 PM EDT SUN JUL 15 2012

OHZ046-055-056-152200-
DELAWARE OH-FRANKLIN OH-LICKING OH-
513 PM EDT SUN JUL 15 2012

...STRONG THUNDERSTORMS WILL AFFECT WESTERN LICKING...NORTHERN
FRANKLIN AND SOUTHEASTERN DELAWARE COUNTIES THROUGH 600 PM EDT...

AT 509 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS FROM DUBLIN
EASTWARD TO WESTERVILLE...MOVING EAST SOUTHEAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...POWELL...UPPER
ARLINGTON...WORTHINGTON...COLUMBUS...MINERVA
PARK...BEXLEY...GAHANNA...SUMMIT STATION AND JOHNSTOWN.

ALSO...MARBLE CLIFF...RIVERLEA...GRANDVIEW HEIGHTS...HUBER RIDGE...
WHITEHALL...CENTER VILLAGE...NEW ALBANY AND JERSEY ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.

LAT...LON 4016 8252 3992 8286 4002 8325 4003 8326
      4005 8325 4005 8321 4010 8321 4011 8317
      4015 8317 4019 8314

ASL

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 3:08 PM EDTSpecial Weather StatementILNMiami37 min
Jul 15, 3:48 PM EDTSpecial Weather StatementILNChampaign27 min
Jul 15, 4:12 PM EDTSpecial Weather StatementILNDelaware33 min
Jul 15, 4:16 PM EDTSpecial Weather StatementILNWarren29 min
Jul 15, 4:39 PM EDTSpecial Weather StatementILNMadison36 min
Jul 15, 4:50 PM EDTSpecial Weather StatementILNFranklin25 min
Jul 15, 5:13 PM EDTSpecial Weather StatementILNFranklin47 min
Jul 15, 5:43 PM EDTAreal Flood AdvisoryILNDelaware, Franklin, Licking2 hr
Jul 15, 7:38 PM EDTSpecial Weather StatementILNMiami37 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.